# SDR SIMA20210728002

- Difficulty date: July 28, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 38,860 hours, 33,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY CEILING LIGHT, AFT FACING LIGHT INOP.-C/A-RAR'D LIGHT ASSY PER AMM 33-50-15, AND RAR'D INVERTER PER AMM 33-50-11. OPS CHECK IS GOOD
